# SDR A6WA201442309

- Difficulty date: December 31, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 31,149 hours, 29,485 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS ON VERTICAL STAB UNDER LT & RT LOWER VISOR PANELS ARE CRACKED.
